IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 965 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2739    
    Printed123    
    Emailed1    
    PDF Downloaded151    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2011  |  Volume : 43  |  Issue : 4  |  Page : 474-475

Cholestatic hepatitis with intravenous ceftriaxone


1 Department of Surgery, Government Medical College, Amritsar, Punjab, India
2 Department of Pharmacology, Government Medical College, Amritsar, Punjab, India

Correspondence Address:
Inderpal Kaur
Department of Surgery, Government Medical College, Amritsar, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.83133

Rights and Permissions

Drug-induced liver injury is a major health problem. Its predominant forms include acute hepatitis, cholestasis, and a mixed pattern. Ceftriaxone is a third-generation cephalosporin and is widely used in the postoperative period due to its wider spectrum, longer half-life, and better tissue penetrability. Earlier cases of high aminotransferase levels and hepatitis have also been reported with the use of ceftriaxone. Here we report a case of cholestatic hepatitis with intravenous ceftriaxone.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow